# SDR A6WA200640265

- Difficulty date: June 21, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON UPPER INBOARD TRAILING EDGE SKIN HAS MISSING FILLER.  MAINTENANCE REPAIRED LEFT AILERON UPPER TRAILING EDGE BY INSTALLING FILLER AND DOUBLER IAW CRJ 200 SRM, 57-60-00 REPAIR 01.  (M)
